# SDR 9511132717

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

COMPRESSOR STALLS OCURRED IN THE NR 2 ENGINE ON TAKEOFF, THE TAKEOFF WAS ABORTED.  THE AIRCRAFT RETURNED TO THE GATE.  THE CREW NOTED A DIRECT CROSSWIND FROM THE LEFT SIDE AT 18 KNOTS.  MAINTENANCE REPLACED THE PRBC.  NO STALLS NOTED ON SUBSEQUENT RUNUP.  AIRCRAFT RETURNED TO SERVICE.
